# SDR YEN2025F00007

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N965JT
- Make and model: Airbus A321-231
- Aircraft serial: 06512
- Aircraft time: 33,842 hours, 10,818 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT# 882. UVF-JFK. A CABIN ODOR EVENT. THE FLIGHT CREW REPORTED A FUME / ODOR EVENT AT AROUND 6000 FEET ON DESCENT INTO JFK WITH MODERATE INTENSITY. THE SMELL WAS MOSTLY NOTICED IN THE COCKPIT AND MID CABIN. PACK 1 WAS TURNED OFF AND THE SMELL DISSIPATED IN THE COCKPIT. (SUPPLEMENTAL INFORMATION TO FOLLOW)
